MathSciNet Relay Station
MathSciNet bibliographic data
MR2679039 14P15 (12D15 26E05 32B10)
Acquistapace, Francesca; Broglia, Fabrizio; Fernando, José F.; Ruiz, Jesús M. On the finiteness of Pythagoras numbers of real meromorphic functions. Bull. Soc. Math. France 138 (2010), no. 2, 231–247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement